# SDR SWAA2013060716910

- Difficulty date: June 4, 2013
- Submitted: June 7, 2013
- Operation: Air carrier
- Aircraft: N399WN
- Make and model: Boeing 737-3H4
- Aircraft serial: 27693
- Aircraft time: 59,287 hours, 48,478 cycles
- System (JASC): 3097 · Ice/Rain Protection System Wiring
- Part: Wire Harness
- Part number: 6554753
- Condition: Faulty
- Location: Cockpit
- Stage of operation: UK
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

CAPT SLIDING WINDOW SPARKED AT THE CONNECTOR PLUG.  R & R PIG TAIL IAW MM.
